# SDR AALA201807249027

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 14,061 hours, 5,518 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOSS OF GREEN HYDRAULIC SYSTEM, 5 MINUTES OF RUNTIME, BEFORE SHUTDOWN OF PUMP FLUID DRY IN FLIGHT. EMERGENCY DECLARED, FLIGHT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED GREEN PRESSURE LINE NR 1 ENGINE PYLON ITEM NR 60 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 29-11-49.
